# SDR AALA202111293269

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 66,594 hours, 25,299 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY CABINET DOOR CAME OPEN DURING TAKEOFF AND JAMMED AGAINST DOOR. UNABLE TO OPEN LAVATORY DOOR. SECURED TRASH CAN UNDER SINK CABINET AND SECURED DOOR AS REQUIRED. OPERATIONS CHECKS GOOD ON LAVATORY DOOR.
